Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

3 year old child, diagnosed with tonsillitis, experiencing hallucinations. Treatment?

Hi, my daughter is 3 years old and has angina / tonsillitis . She has started experiencing hallucinations at the onset of the disease. If the hallucinations may have been caused by the high fever at the beginning, now that she is on her third day of the disease and she doesn t have a fever anymore, why is she still experiencing visual hallucinations? Thank you
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing to health care magic.

If the child still continues to have hallucinations you should consult a psychiatrist
Hallucinations or abnormal behavior may occur during high fever...... but should not happen on third day of fever. so i request you to consult a psychiatrist for the same

In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.

Hope this helps.
Take care

Dr Y V Siva Sankara Murty

Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor